LIFamilies.com - Long Island, NY


RSS
Articles Business Directory Blog Real Estate Community Forum Shop My Family Contests

Log In Chat Index Search Rules Lingo Create Account

Quick navigation:   

Not a TTC question, but a personal question

Posted By Message

Ambersmom
Straight up nasty

Member since 5/05

7740 total posts

Name:
Sharon

Not a TTC question, but a personal question

My doctor put me on the pill because my period was all out of whack due to the surgery I had in November. They said it would regulate me (I was having my period every other week, etc.). I've been taking them for about two weeks but I've noticed in the last week occassional spottingChat Icon Is this normal? I'm worried that it might be something else (surgery related). I called the OBGYN but she's not in today.

Any help would be appreciatedChat Icon

Posted 12/26/06 3:34 PM
 
Long Island Weddings
Long Island's Largest Bridal Resource

SweetTooth
I'm a tired mommy!

Member since 12/05

20105 total posts

Name:
Lauren

Re: Not a TTC question, but a personal question

yes, it is normal to have spotting when you go on BCP, or switch brands. Its your body regulating to the hormones.

Posted 12/26/06 3:43 PM
 

Ambersmom
Straight up nasty

Member since 5/05

7740 total posts

Name:
Sharon

Re: Not a TTC question, but a personal question

Posted by SweetTooth

yes, it is normal to have spotting when you go on BCP, or switch brands. Its your body regulating to the hormones.



Whewh! Thanks! I was freaking that it was something more involvedChat Icon

Thanks againChat Icon

Posted 12/26/06 3:49 PM
 

Lisa
I'm a PANK!!!

Member since 5/05

22334 total posts

Name:
Professional Aunts No Kids

Re: Not a TTC question, but a personal question

I totally spotted for 3 months after going back on the pill. It was so annoying but its fine now!! Chat Icon

Posted 12/26/06 4:10 PM
 

Reese1106
Family of 4! :o)

Member since 8/06

6654 total posts

Name:
Theresa

Re: Not a TTC question, but a personal question

Before I went off the pill I had went through something similar, not related to surgery. My body had trouble adjusting to triphasic pills so my doctor switched me to monophasic. Before that happened, I was getting Aunt Flo every other week. When my body was adjusting to going off or going on a new pill, I would have spotting. I'd call your gyno just to be sure but it all sounds like your body is adjusting.

Posted 12/26/06 4:15 PM
 

sometimesmommy
Always in my heart.....

Member since 11/06

6686 total posts

Name:

Re: Not a TTC question, but a personal question

Spotting was one of the reasons I had to get off the pill so it sounds normal but definitely ask your doctor Chat Icon

Posted 12/26/06 8:46 PM
 
 

Potentially Related Topics:

Topic Posted By Started Replies Forum
This isnt a TTC question - more so a BCP question Gdesq 5/25/05 9 TTC
Sensitive question about drinking and TTC flanders 3/9/06 13 TTC
TTC Question CityNYGirl 2/2/06 6 TTC
question about coming off pill and ready to ttc... new2this 1/1/06 5 TTC
Question on Age and TTC octoberbride 11/11/05 23 TTC
Question re: Exercise and TTC/Pregnancy itsbabytime 11/11/05 2 TTC
 
Quick navigation:   
Currently 10041 users on the LIFamilies.com Chat
New Businesses
Carleton Hall of East Islip
J&A Building Services
LaraMae Health Coaching
Sonic Wellness
Julbaby Photography LLC
Ideal Uniforms
Teresa Geraghty Photography
Camelot Dream Homes
Long Island Wedding Boutique
MB Febus- Rodan & Fields
Camp Harbor
Market America-Shop.com
ACM Basement Waterproofing
Travel Tom
Yoga Womb/ SECS talk

      Follow LIWeddings on Facebook

      Follow LIFamilies on Twitter
Long Island Bridal Shows